Print this page    •   Back to Web version of article

Day 254: Changing the Time of Day I Take Atripla (Video)
February 15, 2012

By Aaron Laxton

Posted: April 2013

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series.

So after experiencing insomnia that has become bothersome, I decided to talk to my doctor about changing when I take my Atripla. Instead of taking it in the evening, I am going to take it first thing in the mornings now. Insomnia is common with Atripla, but you should always consult your doctor before making any changes in your medications.




This article was provided by TheBody.com. You can find this article online by typing this address into your Web browser:
http://www.thebody.com/content/71309/day-254-changing-the-time-of-day-i-take-atripla-vi.html

General Disclaimer: TheBody.com is designed for educational purposes only and is not engaged in rendering medical advice or professional services. The information provided through TheBody.com should not be used for diagnosing or treating a health problem or a disease. It is not a substitute for professional care. If you have or suspect you may have a health problem, consult your health care provider.